| Model Number |
PROBE, GRADUATED BLACK, 2.5MM TIP LENGTH |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed as the visual evaluation revealed slight discolorations (see evaluation picture 2 + 3).The most likely cause for the reported failure can be attributed to wear and tear of the device.
Event or Problem Description
It was reported that during knee arthroscopy surgery the device is discoloring.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device used anyway.It was not necessary to switch the surgical technique or do a second surgery.No further information received.